# SDR RAAA00E8045

- Difficulty date: October 8, 2000
- Submitted: October 9, 2000
- Operation: Air carrier
- Aircraft: N178RV
- Make and model: Lkheed 188C
- Aircraft serial: 188C2010
- Aircraft time: 77,372 hours, 37,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100055
- Condition: Inoperative
- Location: Row 10
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND OVERHEAD PULL DOWN EMERGENCY LIGHT WOULD NOT TEST AT SEAT ROW 10 CDE.  REPLACED PULL DOWN LIGHT, OPS CHECK OK PER GMM.
